Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Computing period matrices and the Abel-Jacobi map of superelliptic curves
HTML articles powered by AMS MathViewer

by Pascal Molin and Christian Neurohr HTML | PDF
Math. Comp. 88 (2019), 847-888 Request permission


We present an algorithm for the computation of period matrices and the Abel-Jacobi map of complex superelliptic curves given by an equation $y^m=f(x)$. It relies on rigorous numerical integration of differentials between Weierstrass points, which is done using Gauss method if the curve is hyperelliptic ($m=2$) or the Double-Exponential method. The algorithm is implemented and makes it possible to reach thousands of digits accuracy even on large genus curves.
Similar Articles
Additional Information
  • Pascal Molin
  • Affiliation: IMJ-PRG & Université Paris 7, 8 place Aurélie Nemours, 75013 Paris, France
  • MR Author ID: 884381
  • Email:
  • Christian Neurohr
  • Affiliation: Carl von Ossietzky Universität Oldenburg, Institut für Mathematik, 26129 Oldenburg, Germany
  • Email:
  • Received by editor(s): October 6, 2017
  • Received by editor(s) in revised form: December 8, 2017
  • Published electronically: May 30, 2018
  • Additional Notes: The first author was partially supported by Partenariat Hubert Curien under grant 35487PL
    The second author was partially supported by DAAD under grant 57212102.
  • © Copyright 2018 American Mathematical Society
  • Journal: Math. Comp. 88 (2019), 847-888
  • MSC (2010): Primary 11Y16, 11Y35; Secondary 14Q05, 65D30, 11G30
  • DOI:
  • MathSciNet review: 3882287